# SDR AU970094

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Slip Ring
- Part number: 4E1614
- Condition: Separated
- Location: Propeller De-Ice
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER SLIP RING SEPARATING FROM DE-ICE PLATTER - SUSPECT NONAPPROVED REPAIR CARRIED OUT
